MathSciNet Relay Station
MathSciNet bibliographic data
MR1768466 (2001f:22047) 22E46 (11F46 11F70)
Miyazaki, Takuya The generalized Whittaker functions for ${\rm Sp}(2,{\bf R})$ and the gamma factor of the Andrianov $L$-function. J. Math. Sci. Univ. Tokyo 7 (2000), no. 2, 241–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement